Aa
A
A
A
Close
Digestive Disorders / Gastroenterology Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

pancreatitis and lortab

hi my doc just found i have cronic pancreatitis and he has been giving me lartab for about a year for migrains and arthridos and he said that he has to take me off the lortab because pain medicine will aggravate my pancreas but everything i read on here says that they give you pain medicine for the cronic pancreatitis so now im confused
1 Responses
2827584 tn?1340583296
MEDICAL PROFESSIONAL
Different questions in different forums from related problems....... If you have been on narcotics as the primary therapy for migraines and arthritis for over a year it is probably time for a new physician. Yes, chronic narcotics are associated with pancreatitis and not the treatment of choice for your stated problems.
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem